# SDR UPS01836990

- Difficulty date: September 21, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 81,736 hours, 24,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  R-2 DOOR UPPER AFT CORNER INTERNAL DOUBLER IS CRACKED AT STA. 1620 AT LONG. 10RT.     REPAIRED DOUBLER I.A.W. SRM. 53-2-0 FIG. 16
